MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257613100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trials no longer engage the neck segments.The threads may be damaged.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM DIST STEM TRIAL 13 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7685074
Report Number1818910-2018-64386
Device Sequence Number684112
Product Code LXH
UDI-Device Identifier10603295146193
UDI-Public10603295146193
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257613100
Device Lot NumberMT0208
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1